# SDR CA111117001

- Difficulty date: October 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715C130
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: FW64379
- Condition: Failed
- Location: Hp Turbine
- Part time: 4,748 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RETURNED TO MFG FOR METAL DEBRIS IN TAIL PIPE. DISASSEMBLY OF ENGINE CONFIRMS 2 OFF, HP 1, TURBINE BLADE FAILURE BELOW, PLATFORM.  ALL REMAINING STAGE 1 & 2 BLADES ALSO HAVE THEIR AIRFOILS KNOCKED OFF ABOVE THE INNER PLATFORM.  THE HPT CASE IS BULGED AT SEVERAL PLACES BUT IS NOT RUPTURED.  THE RB SS AND LP1 NGV ARE SEVERELY DAMAGED, SUCH THAT 2 OF THE RB SS STRUTS HAVE BROKEN OFF.  THE LPT MODULE IS AFFECTED BY SEVERE DAMAGE SUCH THAT ALL 3 STAGES OF BLADES HAVE FAILED AND ATTEMPTS AT EXTRACTING THE ROTOR FROM THE CASE HAVE BEEN UNSUCCESSFUL. THE EXHAUST OGV CASE IS BATTERED FROM DEBRIS RELEASED DURING THE EVENT.  ALL FAILED PARTS WILL BE RETURNED TO THE OEM FOR INVESTIGATION.
